# SDR C2XA09RI168

- Difficulty date: October 2, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 18,448 hours, 14,044 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2897 - YQB - FLIGHT CREW REPORTED BAG SMOKE INDICATION ON EICAS.  MX RESET THE SYSTEM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
